# SDR UPS07849405

- Difficulty date: February 21, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 76,536 hours, 27,025 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 EXTERIOR FUSELAGE, L-1 DOOR HOLD OPEN RECEPTICAL CUTOUT HAS .375 INCH CRACKED IN AFT LWR CORNER.  TRIMMED OUT DAMAGED AREA L-1 DOOR HOLD OPEN CUTOUT AFT LWR CORNER IAW SRM ADDENDUM DC8-5330-19684-A.  FABRICATED AND INSTALLED REPAIR DOUBLER AT THE L-1 DOOR HOLD OPEN CUTOUT AFT LWR CORNER IAW SRM ADDENDUM DC8-5330-19684-A.
